# SDR HALA20240709033

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 33,216 hours, 77,199 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB -AFTER GEAR RETACTION IN LOUD SOUND FROM NOSE GEAR FOLLOWED BY DISSARM SPOILER MESSAGE. THE CLIMB/RECORD NLG STRUT.REPLACED NLG STRUCTSEALS PER AMM 32-21-01.NLG REQUIRES INSTALLSTARTING @3.AOF AMM32-21-01-400-801.INSTALLED NOSE SHOCK STRUT CYLINDER PER AMM 32-21-01.OPS CHECK GOOD
